# SDR AALA20011282

- Difficulty date: June 23, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 28B INOPERATIVE.  RE-SEATED EMERGENCY EXIT LIGHT CONNECTOR AT SIDE WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
